# SDR FDEA2018090502338

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,358 hours, 20,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 CREW DOOR SLIDE ARMED LIGHT INOP. CLEANED SENSOR AND PERFORMED INSPECTION AND TEST IAW AMM 52-11-25-5-0 SYSTEM OK ACFT RELEASED FOR FLIGHT.
